# SDR DXTA2025062003957

- Difficulty date: June 18, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N809QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000036
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Out Of Rig
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DID NOT OPEN WHEN LATCH WAS PULLED FROM THE OUTSIDE. PULLED OPEN DOOR MANUALLY AND GAINED ACCESS TO CABIN. CLOSED THE DOOR AND LATCHED IT. ATTEMPTED TO OPEN DOOR FROM INSIDE CABIN. HAD TO PUSH HARD ON THE DOOR TO GET IT TO FALL AFTER OPENING LATCH MECHANISM.  PERFORMED CABIN DOOR RIGGING SECTION B. PREPARE THE AIRPLANE FOR THE CABIN DOOR RIGGING, SECTION C. CABIN DOOR HINGE RIGGING, SECTION E. CABIN DOOR RUB BLOCK RIGGING, AND SECTION I. PERFORMED CABIN DOOR OPERATIONAL CHECK WITH SATISFACTORY RESULT . REFERENCE CITATION 700 AMM CHAPTER 52-10-00 FOR ALL ABOVE MAINTENANCE
